Skip to content Skip to navigation menu

Aspirin

Manufacturer: OTHER MANUFACTURER
Regulated product
List Price: $1.98 - $2.01 BT of 100 EA
View All Specs
Manufacturer: OTHER MANUFACTURER
View All Specs
Catalog page # 154
Product description:

Variations of Aspirin pain reliever.

Always follow your local protocols regarding product use.

You are unable to select more than your available quota at this time. Please contact your administrator for assistance.
Refine results
Inactive Ingredient
Purpose
Route of Administration
Packaging Type
Type
Dosage Form
Flavor
Contains
Application
Storage Requirements
Active Ingredient
Total Items Selected
Total Items Selected
Certi-Aspirin™ Pain Reliever Tablets, 325mg, 50 Tablets
Aspirin Pain Reliever Tablets, 325mg, 50 Tablets
Aspirin Pain Reliever Tablets, 325mg, 125 Tablets
Aspirin Tablets, 325mg, 250 Tablets
Aspirin Pain Reliever Tablets, 325mg, 250 Tablets
Aspirin Chewable Tablets, 81mg, Orange Flavor, 36/BT
Aspirin Tablets, 325mg, 100 Tablets
Product # F3115 834-161510 M233687 11613 834-161515 911316 0901-01
Flavor Unflavored Unflavored Unflavored Orange
Inactive Ingredient Corn Starch, Povidone, Silicon Dioxide, Stearic Acid, Croscarmellose Sodium, Hypromellose, Microcrystaline Cellulose, mineral oil, PEG, Propylene Glycol, Titanium Dioxide Contains One or More of these Ingredients Corn Starch, Povidone, Silicon Dioxide, Stearic Acid, Croscarmellose Sodium, Hypromellose, Microcrystaline Cellulose, mineral oil, PEG, Propylene Glycol, Titanium Dioxide Contains One or More of these Ingredients Corn Starch, Croscarmellose Sodium, Hypromellose, Microcrystalline Cellulose, Mineral Oil, Titanium Dioxide Corn Starch, Povidone, Silicon Dioxide, Stearic Acid, Croscarmellose Sodium, Hypromellose, Microcrystaline Cellulose, mineral oil, PEG, Propylene Glycol, Titanium Dioxide Contains One or More of these Ingredients
Contains Aspirin, 325mg
Strength 325mg 325mg 325mg 325mg 325mg 325mg 325mg
Application For Temporary Relief of Minor Headaches, Sore Throats, Allergies, and Cold-Related Symptoms Cold, Flu Symptoms and Fever, Muscular Aches, Pain Cold, Flu Symptoms and Fever, Muscular Aches, Pain Temporarily Relieves Minor Aches and Pains Associated with Headache, Muscular Aches, Minor Arthritis Pain, Backache, Common Cold, Toothache, Menstrual Cramps, Temporarily Reduces Fever Quick Relief from Headaches, Minor Pain, and Discomfort Analgesic for Temporary Relief of Minor Aches and Pains Due to Headache, Arthritis and Help Reduce Fever
Purpose Pain Relief Pain Relief Pain Reliever/Fever Reducer Pain Relief
Route of Administration Oral
Packaging Type Box, Wrapped Packets Box, Wrapped Packets Individual Packet Box Bottle Bottle
Storage Requirements Room Temperature 59 to 86°F
Type Human OTC Drug
Active Ingredient Aspirin Acetaminophen, 325mg Acetaminophen, 325mg Aspirin, (NSAID), 325mg Acetaminophen, 325mg
Dosage Form Tablet Tablet Tablet Tablet Tablet Tablet